Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remarkable simple closed curve: revisited
HTML articles powered by AMS MathViewer

by O. G. Harrold PDF
Proc. Amer. Math. Soc. 81 (1981), 133-136 Request permission

Abstract:

It is shown that the pathology of R. H. Fox’s remarkable simple closed curve is in a sense explained below more complicated than that of some examples of the well-known Fox-Artin paper.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M30, 57N45
  • Retrieve articles in all journals with MSC: 57M30, 57N45
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 133-136
  • MSC: Primary 57M30; Secondary 57N45
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589155-4
  • MathSciNet review: 589155